Dexamethasone & An Apology
Hi Just wondering if anybody else has had extreme side effects to the Dexamethasone steroid, which is given with the chemo. In the past, for the the first 3 days when I have taken the Dex, I have felt quite manic and energised, probably not helped by no sleep and then when I stop taking them I crash and feel quite emotional and wiped out. However, on this cycle (hopefully the last) the effects have been horrendous and frightening. I ended up hallucinating, completely disorientated and hysterical and had to be mildly sedated (my poor family!). I think it happened because of extreme fluctuating cortisol levels. Has anyone had an experience like this or know anything about it ?
The Apology; A couple of days ago, in a manic Dex moment I, I naively posted a piece on the forum about Targetted Therapy, which in my befuddled brain I thought was interesting and factual but a couple of people reported it and it was quarantined ( rightly so) I want to sincerely apologise if anybody read it and it caused upset, alarm or confusion. I feel dreadful and it made me want to leave the forum as I couldn't bear the thought I had done something that may have upset someone.
Wishing all you amazing people a lovely weekend and sending lots of positive vibes.